52033

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Optimization of Bilinear Control Systems Subjected to Exogenous Disturbances. I. Analysis

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 80, No. 2

Город: 

  • New York

Издательство: 

  • Pleiades Publishing

Год издания: 

2019

Страницы: 

234-249
Аннотация
We consider analysis problems for bilinear systems subjected to arbitrary bounded exogenous disturbances. A procedure for the construction of the stabilizability ellipsoid and domain of stabilizability for quadratic dynamical systems is proposed and its efficiency is proved. This problem is solved both in continuous and discrete time. The main tool is the linear matrix inequality technique. This simple yet general approach is of great potential; for instance, it can be generalized to various robust statements of the problem.

Библиографическая ссылка: 

Хлебников М.В. Optimization of Bilinear Control Systems Subjected to Exogenous Disturbances. I. Analysis // Automation and Remote Control. 2019. Vol. 80, No. 2. С. 234-249.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: